# SDR FDEA201802070317

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 45,567 hours, 27,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5327049020000
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SCALLOPS BROKEN IN MAIN DECK CARGO BETWEEN FR 57 AND FR 57.1 Y953. REMOVED AND REPLACED DAMAGED SEAT TRACK SECTION AT Y953 FR 56 TO FR 57.2 IAW SRM 53-10-16 PARA 10, FIG 208.  MAJOR REPAIR.
